Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The partition algebra and the Kronecker coefficients

Authors: C. Bowman, M. De Visscher and R. Orellana
Journal: Trans. Amer. Math. Soc. 367 (2015), 3647-3667
MSC (2010): Primary 20C30, 05E10
Published electronically: December 11, 2014
MathSciNet review: 3314819
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose a new approach to study the Kronecker coefficients by using the Schur–Weyl duality between the symmetric group and the partition algebra. We explain the limiting behaviour and associated bounds in the context of the partition algebra. Our analysis leads to a uniform description of the reduced Kronecker coefficients when one of the indexing partitions is a hook or a two-part partition.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20C30, 05E10

Retrieve articles in all journals with MSC (2010): 20C30, 05E10

Additional Information

C. Bowman
Affiliation: Institut de Mathématiques de Jussieu, 5 rue du Thomas Mann, 75013, Paris, France
MR Author ID: 922280

M. De Visscher
Affiliation: Centre for Mathematical Science, City University London, Northampton Square, London, EC1V 0HB, England
MR Author ID: 703480

R. Orellana
Affiliation: Department of Mathematics, 6188 Kemeny Hall, Dartmouth College, Hanover, New Hampshire 03755

Received by editor(s): March 6, 2013
Received by editor(s) in revised form: June 10, 2013, and July 4, 2013
Published electronically: December 11, 2014
Article copyright: © Copyright 2014 American Mathematical Society